# SDR IPXA1568800

- Difficulty date: August 18, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Rt Gear Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION - "GEAR DOOR" EICAS MESAGE AND "DOOR" AMBER LIGHT APPEARED AFTER GEAR RETRACTION WITH GEAR DOWN.  ALL INDICATIONS NORMAL.  ACCOMPLISHED FIM 32-09-03 SHEET 1, BLOCKS 1,2,3. NO PROBLEMS FOUND.  ALL SENSOR RESISTANCES UNDER 15 OHMS.  REF WDM 32-61-13. FOUND RIGHT GEAR DOOR SYS 2 SENSOR TO BE 9M OHMS TO GND. REPLACED S10072 IAW MM 32-61-02-2.  NO OTHER FAULTS NOTED.
